# SDR SWIA200412985

- Difficulty date: March 1, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 10,543 hours, 14,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 6a
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY SIDEWALL LIGHT AT 6A BROKEN.  REPLACED LIGHT FIXTURE.  OPS CHECK GOOD.
